Indications:
Libebi Cough Syrup can be used for productive cough due to allergy and to reduce fever.

Composition:
Paracetamol 120 mg; Guaifenesin 25 mg; Chlorphenamine Maleate 1 mg

Directions for Use:
2–6 years: 1–2 measuring spoonfuls (5–10 mL), 3–4 times daily
6–9 years: 2–3 measuring spoonfuls (10–15 mL), 3–4 times daily
9–12 years: 3–4 measuring spoonfuls (15–20 mL), 3–4 times daily
Under 2 years: as directed by a doctor.

Packaging:
Box, 1 bottle 60 mL
Registration No.:
DTL 2117115237A1

Category:

Reviews

There are no reviews yet.

Be the first to review “Libebi Cough Syrup”

Your email address will not be published. Required fields are marked *